# SDR 030926B

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: General aviation
- Aircraft: N4614N
- Make and model: Cessna 550
- Aircraft serial: 5500659
- Aircraft time: 6,053 hours, 3,749 cycles
- Engine: Pwa JT15D4
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 1C712
- Part serial: 3AF26
- Condition: Chafed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL INSPECTION OF THE FUEL BAYS FOUND FUEL PUMP WIRING HARNESSES IN RIGHT WING WAS DAMAGED BY CHAFFING THROUGH THE WIRING INSULATION.  WIRING WAS CHAFFING AGAINST ALUMINUM FUEL LINE INSIDE TANK.  CHAFFING CAUSED WEAR BEYOND LIMITS TO ALUMINUM FUEL LINE.  LEFT WING FUEL PUMP HARNESS HAD BEEN CHAFFING FUEL LINE ALSO.  HARNESS DID NOT HAVE DAMAGE BUT FUEL LINE WAS WORN BEYOND LIMITS.
